MathSciNet Relay Station
MathSciNet bibliographic data
MR2031704 55P62 (16G70 18E30)
Jørgensen, Peter Auslander-Reiten theory over topological spaces. Comment. Math. Helv. 79 (2004), no. 1, 160–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement